# SDR ASOA201101818

- Difficulty date: September 27, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 18,639 hours, 16,906 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS STRONG ODOR OF FUEL IN REAR OF CABIN DURING APPROACH INTO MEM.  COULD NOT DUPLICATE , INSPECTED FOR FUEL LEAKS AND ODORS FROM APU IAW AMM 49-10-00.
